# SDR SWAA2022101195083

- Difficulty date: September 20, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 77,647 hours, 45,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING FOUND ON BS1016 AFT PRESSURE BULKHEAD AT STRINGER 2L - 60 IN. FROM APEX. / [01] CUT OUT DAMAGE AREA AT BS1016 AFT PRESSURE BULKHEAD AT STRINGER 2L - 60 IN. FROM APEX. CUT OUT DIMENSION ( 2.0' X 1.5' ); ASPER B737-700 SRM 51-10-02-0G-0.[16] DRILLED HOLE FROM LAYOUT ON AREAS ; START FABRICATE DOUBLER AS PER REF B737-700 AND EA 22-153-02894-WIP2 FIG 2-1;SHEET 4;[17] FABRICATED TAPERED FILLER FROM 2024-T3 0.032' MATERIAL AS PER EA 22-153-02894-WIP2.;[18] ADDING INFORMATION TO STEP 10. FINAL TRIM OUT AREA LOCATED 3.20' AND 4.70' FROM EDGE OF DAMAGE TO EXISTING PRESSURE CHORD DOUBLER FASTENER HOLES; AS SHOWN ON ATTACHED SKETCH.;[19] VERIFIED 16-18. SEE WIPI 2 AND 3. OK TO INSTALL REPAIR.;[20] ACCOMPLISHED ALL REPAIR AND PROCEDURES AS PER EA 22-153-02894.;[21] SUMMARY EA 22-153-02894 WAS ISSUED
